MAUDE Adverse Event Report: UNOMEDICAL S.R.O. ESTEEM; BAG, URINARY, ILEOSTOMY

UNOMEDICAL S.R.O. ESTEEM; BAG, URINARY, ILEOSTOMY
Model Number 423727
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported bleeding from the stoma that pooled in the pouch and turned the urine red.He mentioned that the nurse had cut the pouch to the last line, and upon application, it felt sharp, although no exposed plastic was seen.There was no visible laceration on the stoma, and the bleeding had resolved.The customer did not recall any trauma or incident that could have caused the bleeding.No photo was available.The incident did not require hospitalization or prescription medication, and the patient continued using the product.The event resulted in bleeding but no tissue damage or skin irritation.The patient has a urostomy, and no lab results or current medications were provided.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.No photograph had been received for this complaint.A batch record review indicated no discrepancies.Batch record review was conducted resulting in following: urostomy bags in question were manufactured under reference code 423727 / system application product (sap) material identification (id) 1737686, product estbody uro scsftcvx07v3 10-25mm 1x10int and manufacturing lot #4l00550.Order (b)(4) was produced in november 2024 on center c5.2 on machine a222, with lot amount (b)(4) pieces (pcs).The affected quantity is (b)(4) piece (pc).The production process, in-process control, testing result, and packaging of products was run according to the process instruction (pi) for esteembody urostomy pouches and recorded in br41-027 ver.4.0.The client described bleeding from stoma.The customer states that the nurse was cutting the last line on the pouch.It was suggested trial of larger cutting surface and encouraged him to use his finger to smooth out the barrier prior to application.During production of this lot 4l00550 were used right component, they were used baseplates 1737398 - convex baseplate flex v3 ctf 10-25 mm, lots 4j01118 and 4k06496.They were produced during september and october 2024 on machine k54.Baseplates were produced according to process instruction (pi).Baseplates were checked using: 1.Tm-017 - visual control of baseplates.2.Tm-732 - visual and manual control of apet film releasing.Review of the device history record (dhr) showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.The process parameters were adjusted within the validated window.No nonconformance has been registered during the manufacturing process of the affected lot and of the mentioned issue.No other similar complaint was registered on affected lot and malfunction ¿skin barrier in contact with skin is too rough or sharp, sharp edges at stoma may occur.¿ this issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.

Brand Name
ESTEEM
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22641280
Report Number3005778470-2025-00702
Device Sequence Number5267314
Product Code EXH
UDI-Device Identifier00768455204762
UDI-Public00768455204762
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number423727
Device Lot Number4L00550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale